# SDR DALA2025071005211

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-213
- Aircraft serial: 7885
- Aircraft time: 24,036 hours, 10,254 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3029, DIRTY SOCK SMELL FUMES ON TAXI OUT THROUGH 8'000FT VERY FAINTLY. DISSEPATED IN THE CLIMB RETURNED ON DESCENT AT 7500FT COCKPIT WENT UP OXYGEN ENGINES OFF AT GATE. APU OFF FOR DURATION. PACK 1 ISOLATED PER QRH. FOUND OIL IN APU INLET. CORRECTIVE ACTION: REPLACED APU. (LP 5693482, 1073309)
